# SDR FDEA201502210568

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 570 hours, 20,080 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903
- Part serial: U106
- Condition: Failed
- Location: Landing Gear
- Part time: 9,623 hours, 5,331 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH RNWY 03, CREW LOWERED GEAR HANDLE, GOT 3 RED UNLOCK LIGHT ONLY.  EXECUTED GO AROUND.  APPROX 15 TO 20 SECONDS LATER, GEAR HANDLE REMAINED  DOWN, AMBER DOOR LIGHTS ILLUMINATED & GEAR WENT TO 3 DOWN & LOCKED.  DURING THE 15 - 20 SECONDS, ECAM ANNUNCIATED, LG NOT DOWN LOCKED.  LG GRAVITY EXT ECAM INDICATION CLEARED WHEN GEAR CAME DOWN.  HYD QTY INDICATOR ON OVERHEAD, GREEN, WENT FULL SCALE FULL, THEN NORMAL WITH GEAR DOWN.  REPLACED LG SELECTOR VLV 3 GAUGE.  LEAK & OPERATIONS CHECKS GOOD & NORMAL IAW AMM 32-31-12-04.  OK FOR SERVICE.
